# SDR ASAA2023042342988

- Difficulty date: April 23, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 58,713 hours, 17,522 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Data Unit
- Part number: 38762871
- Part serial: GE6060
- Condition: Faulty
- Location: Apu
- Part time: 18,711 hours, 28,277 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APU TROUBLESHOOTING FOUND MESSAGE 49-72103 "DATA MEMORY MODULE CIRCUIT FAILURE". SUSPECT APU WIRING HARNESS. GROUNDED - YES. REF B737-800 FIM 49-70 TASK 806, REMOVED AND REPLACED APU WIRING HARNESS IAW B737-800 AMM 49-011-01. MAINT MSG 49-72103 STILL PRESENT. T/S AND FOUND APU DMM AT FAULT. REMOVED AND REPLACED APU DMM IAW AMM 49-72-11 AND APU OPS NML - MSG 49-72103 EXTINGUISHED.
